Forum Pakistan
New User? Register | Search | Memberlist | Log in
Forum Pakistan - Pakistani Forums
Pakistani forum to discuss Pakistani Media, Siasat, Politics Talk Shows, Khaber Akhbar, Khel, Cricket, Film, Dramas, Songs, Videos, Shairy, Shayari, Pyar Mohabbat ki Kahani, Tourism, Hotels, Fashion, Property, Naukary Gupshup and more.
Watch TV OnlineLive RadioListen QuranAkhbarFree SMS PakistanResults OnlineUrdu EditorLollywoodLive Cricket Score
Government DepartmentsKSE Live RatesUseful LinksJobsOnline GamesCheck EmailPromote us
GEO News LiveGEO NewsDawn News Live TVExpress News

Stomach problems with H.Pylori (Helicobacter Pylori)


Bookmark and Share
 
Reply to topic    Forum Pakistan - Pakistani Forums Home » Haspatal
Stomach problems with H.Pylori (Helicobacter Pylori)
Author Message
drkhalidfcps
Senior Member Pakistani
Senior Member Pakistani


Joined: 25 Jun 2009
Posts: 792
Location: Pakistan

Stomach problems with H.Pylori (Helicobacter Pylori)
H.Pylori is a germ associated in many patients with gasto intestinal symptoms. Its characteristics are:

SYMPTOMS: dyspepsia, indigestion, heartburn and post meal distention. Some patients have loose stool and others may have anxiety and associated gastropsychotic problems. Symptoms are recurring and dont settle permanantly.

DIAGNOSIS: Simple test for H.Pylori antibodies in a good lab confirm the diagnosis.

TREATMENT: 7 days course with Omeprazole (PRAZOLE) 20 mg twice a day + Claricid 250 mg Twice a day and Flagyl 400 mg twice a day will treat the bacteria. Omeprazole 20 mg twice a day for another weak will improve the symptoms further and is indicated.

Patients should avoid spicy foods especially fried and dried in oil or ghee. Salads and beans worsen symptoms.
For loose stool MEBEVERINE (Colofac 135 mg + Loperamide (Imodium) 2-3 times a day can help many.

For help dont hesitate to contact or post amessage.
Mon Jul 27, 2009 1:10 am View user's profile Send private message
lifemanager2510
Pak Newbie


Joined: 26 Nov 2011
Posts: 1
Location: LONDON

Reply with quote
hi sir how r u and i got h pylori infection from last 6 weeks and doctors gave me Omeprazole 20 mg twice a day and amoxciline 500mg two tablets twice a day and clarcid 500mg twice a day but when i start these medicine they gave badly chest pain and produced too much phelgum which give me difficulty in breathing then i stopped these medicine and now doctor only gave me omeprazole which i am taking last 3 weeks but no difference so colud u adviced me any medicine which are less side effects because i am still feeling too much gas and pain in my stomach.

thanks a lot
Sat Nov 26, 2011 10:40 pm View user's profile Send private message
Display posts from previous:    
Reply to topic    Forum Pakistan - Pakistani Forums Home » Haspatal All times are GMT + 5 Hours
Page 1 of 1

 
Gupshup Forum: Urdu ForumIslam ForumPakistan Army ForumAap Ka SheharNaukaryPakistani Visa
Desi Sports and News: Live CricketSports ForumAkhbar OnlinePakistan EventsWorld News Discussion
Entertainment Media: PTV ForumGEO ForumLollywood ForumBollywood OnlineHollywood ForumDesi Radio
Desi Masala Forums: Gupshup Chit ChatComputer GamesMusic ForumDrama ForumsGhazal ForumDesi FashionDesi Food
Official Forums (Government Department): Dak Khana ChatPolice ForumWapda OnlinePTCL ForumUfone ForumRailway ForumSehat Chit ChatTaleem OnlineTax Forum PKZameen ForumAdalat Forum


Pure Pakistani forum to express your views, thoughts with complete freedom. Archives 1 2
Copyright © ForumPakistan.com 2013 All rights reserved.

Contact Us | Advertise | Report Abuse | FP Team | Disclaimer